# SDR CALA0000734

- Difficulty date: May 22, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 42,229 hours, 19,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SPLICE DOUBLER CORRODED IN AFT CARGO AREA AT LT CARGO TRACK BETWEEN STA 1212 AND 1231.  THE CORRODED SPLICE WAS REMOVED AND A NEW SPLICE WAS INSTALLED IAW SRM 51-30-5, 53-05, FIGURE 4G, AND 51-10-3.
